# SDR DALA2024011900843

- Difficulty date: January 15, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 11,345 hours, 5,196 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 4 LWR LWR AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF. 5742-01028-02B,  REPAIRED R/H SLAT TRACK NBR 4 LWR AFT SURFACE PER SUMMARY OF CORRECTIVE ACTION - C/W PRI 607306-14AD REV 0, 1 AND ERA 607306- 14AD REV E - MATCH. (LP# 0155109)
